Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Boogiebanez

Slightly Blurred Vision

Hey guys. So I've been on Clarus 40mg/day for about 16 days I believe.

At first I had some decreased night vision, and was able to live with it, not a big deal. But recently I've noticed slight blurred vision in the day time too. It's not severe or even moderate, but it's there, although very mild.

I've been doing some reading and haven't found anything really conclusive.

Can this cause PERMANENT damage? Should I stop taking Clarus and call my dermatologist on Monday? Could this be from possible dry eyes?

Appreciate the time guys.

Share this post


Link to post
Share on other sites

my visions been tripped out as well....Its tough to describe actually lol

Definate blurryness at night...I was wondering the same thing though.

Share this post


Link to post
Share on other sites

Personally, finding my eyesight affected trying to drive at night (a problem since its dark 16 hours a day right now in the UK!). It's OK but just taking it easy. Certainly my eyes are getting more tired in general at the moment.

Its not long term, I remember the same before and it goes once you stop the meds.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×